# SDR A6WA200740003

- Difficulty date: December 30, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Pitch Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB AND MACH TRIM CAS MESSAGE IN FLIGHT.  COMPLIED WITH QRH, MESSAGE CLEARED AFTER SECOND ATTEMPT, AIR RETURN.  FOUND BAD PITCH DISCONNECT SWITCH DURING TROUBLESHOOTING.  REMOVED AND REPLACED PILOTS SWITCH IAW AMM 27-41-30, OPS CHECK GOOD.  (M)
